# SDR ASAA2017122923032

- Difficulty date: December 29, 2017
- Submitted: January 9, 2018
- Operation: Air carrier
- Aircraft: N491AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44109
- Aircraft time: 8,420 hours, 2,846 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 676000141
- Part serial: 676000145095
- Condition: Failed
- Location: Ram Air Exhaust
- Part time: 8,481 hours, 2,863 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON RECALL, THE RT PACK LIGHT ILLUMINATED AND CANCELED WITH THE MASTER CAUTION RESET.  ACFT GROUNDED.  REMOVED AND REPLACED RAM AIR EXHAUST ACTUATOR IAW AMM 21-51-27.  TESTED THE ACTUATOR AND THE SYSTEM OPS AND INDICATIONS.  THE AFT EXHAUST DUCT LOUVERS INTERMITTENT, STAYED  HALF CLOSED ON THE AIR MODE FOR A FEW SECONDS THEN STAYED OPEN.  OPS CHECKED THE RAM AIR INLET, EXHAUST ACTUATION. RAN OPS CHECK MULTIPLE TIMES. BOTH ACTUATORS ON THE NR 2 SIDE OPERATED NORMALLY. RAN FIM 21-53 TASK 810, INCLUDING BITE IAW AMM 21-61-00-700-806-802. NO FAULTS FOUND.
